# SDR 2020FA0000332

- Difficulty date: July 10, 2020
- Submitted: July 11, 2020
- Operation: General aviation
- Aircraft: N954SG
- Make and model: Amd FALCON50MYST
- Aircraft serial: 054
- Aircraft time: 13,827 hours, 8,202 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 3176C01
- Part serial: 114
- Condition: Faulty
- Location: Aft
- Component: Ecu
- Component part number: 3500C01
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE CABIN SHORTLY AFTER TAKE-OFF.  AIRCRAFT RETURNED TO AIRPORT OF ORIGIN.  MAINTENANCE DISCOVERED THE CABIN ENVIRONMENTAL CONTROL UNIT MALFUCTIONING.  THE CABIN AIR CONDITIONING SYSTEM ONLY PRODUCES HOT AIR AND CAUSES SMOKE TO FORM AND FLOW FROM THE GASPERS AND VENTS.  FURTHER TROUBLESHOOTING LEADS TO A FAULTY TURBOCOOLER.  THE TURBOCOOLER OIL LEVEL WAS FOUND TO BE LOW AND ALSO OIL RESIDUE IS IN THE SYSTEM AIR PIPES DOWN STREAM OF THE TURBOCOOLER.
